American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] C. Kearton. Classification of simple knots by Blanchfield duality. Bull. Amer. Math. Soc. 79 (1973) 952-955. MR 0324706.
Abstract, references, and article information   
View Article: PDF

[2] Frank Quinn. $B_{\left( {{\text{TOP}}_n } \right)^ \sim}$ and the surgery obstruction. Bull. Amer. Math. Soc. 77 (1971) 596-600. MR 0276980.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1